# SDR SWIA201436100

- Difficulty date: January 5, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 28,424 hours, 17,134 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT COMPARTMENT HAS CRACK AT FLOOR PANEL ON RT SIDE LOWER CORNER JUST AFT OF HYD PUMP FOR ADG. C-CHECK PERFORMED REPAIR OF CRACK AT FLOOR PANEL ON RT LOWER CORNER AFT OF ADG PUMP IAW REO.
